Hi guys, I've been lurking for awhile but the time has come for me to post... I really need your help, PLEASE. I don't know what to do anymore and my health and quality of life has been ruined thanks to finasteride. LAB ATTACHMENTS ARE INCLUDED IN THIS POST. I am 27 years old, 5'10, 150lbs. I took Finasteride (Proscar) quartered 1.25mg/day for 11 months when I was 25-26 for hairloss. It has now been 14 months since I quit (cold turkey) and I have still not recovered from the side effects I experienced. This was after I was told by my doctor and MERCK's literature that any side effects would resolve upon discontinuation of the drug. Prior to Finasteride I was a perfectly healthy 25 yr old guy, I loved to have sex, could get hard at the drop of a hat, was always horny and mentally sharp. Now a year and a half later I'm a shell of my former self, and am STILL experiencing side effects that manifested while on the drug, including: Sexual: --------- - Low libido, no primal desire for sex, never horny - No spontaneous, morning or nocturnal erections - Numb feeling/lack of sensitivity in penis/balls, rubbery penis - Penis/nuts extremely wrinkled when flaccid, constantly retreating - Penile/scrotum shrinkage - Porn/girls don't turn me on anymore (nothing happens down there) - Some penis curvature and rotation on axis to left - Semen volume/shooting distance decrease - Semen consistency change from thick creamy white before fin, to clear and watery while on fin.... after fin, semen is somewhat thick and sheet yellow/white in color. - Loss of erections soon after penetration, unable to sustain Mental: -------- - Brain fog, difficulty remembering things, forgetfulness - Stumbling over words, tongue tied, slurring of speech - Emotional blunting / no feelings - Lack of energy, interest in hobbies, no passion to do anything anymore Physical: -------- Pseudo-gyno When I quit on October 1, 2005, my dick was shrivelled, totally numb and tingly, and completely lifeless... I couldn't feel anything down there anymore. I couldnt get turned on, my jizz was like water and I felt like I was constantly out of it mentally, and always tired. Also by this point I was experiencing full-blown panic attacks, anxiety, weight gain and the beginnings of puffy nips/gyno (I had major chest pains in month 6 -- should have recognized the signs). 2 weeks after I quit I felt a massive flood of DHT come back into my system. I felt horny and alive again!!! I could get turned on no problem, erections were 100%, jizz volume great, penis/balls were full size. 3 months later by January 2006, the flood of DHT had disappeared and I felt like complete crap... my system had crashed. At this point I got my first labs drawn. LABS (Canadian values): ----------------------- 1. January 2006 (3 months off): - low T (12.8 nmo/L, range 8.4-28.7 = 388 in US) - high TSH (4.54, range 0.30-5.50). Family doctor refused to believe Finasteride could be causing these problems, said everything was in my head. I knew it wasn't and by this point I had found the Yahoo Finasteride Side Effects forum. I came to realize there were hundreds of other men who had their HPTA screwed by finasteride, and have yet to recover. 2. May 2006 (8 months off) - 2nd blood test: - T went up to 17.3 (519) - TSH went down to 2.33 - Estradiol 154 (43 US terms) - LH 2.0 (2.0-18) ... BORDERLINE - FSH 2.1 (2.0-18) ... BORDERLINE - Also had a semen test - came back fertile. I realized at this point I was experiencing symptoms of secondary hypogonadism. Again my doctor shrugged things off and told me to come back in 6 months. TODAY: -------- December 2006 (14 months off): - Have since seen a world-reknowned Urologist who basically told me this was all in my head and claimed all my values were "normal", yet found it "interesting" that I had no morning, noctunals or spontaneous wood. - Prescribed me viagra (at 27!!!) and sent me on my way. Even though its been 14 months since I quit, I am still experiencing all of the above side effects, and nothing has really improved. My main issue is still the lack of sex drive, penis/nuts shrinkage, reduced ejaculate and difficulty getting erections (due to lack of libido). I am seeing another local Endo in March but may get new labs before then (they cost me $) to check Estradiol, Total T, TSH, LH, FSH, prolactin, Progesterone, SHBG, DHT, AST, ALT, DHEA-s, Cortisol, Albumin, and Free testosterone. -------------- TREATMENT HELP: Well, here's where I need your guys' help and expert opinions... Basically... HOW CAN I GET BACK TO NORMAL? I understand hcg and clomid can be used to jumpstart the HPTA... but for how long after you've been shutdown? Does anyone even know how or why Fin screws up the HTPA in the first place (besides blocking DHT/T upregulation/extra aromatization to E?) Based on my last labs, my best guess is to get my Estradiol under control (apparently its high?) to correct the T/E ratio, and see where Prolactin and SHBG are with my next labs. I understand the former can shutdown T production/the latter binds Free T, which is crucial for libido. Hopefully by correcting those hormones LH will be stimulated and T/FSH will rise again? However, eventually I think I will make an appointment to see Dr John or Shippens in the US. I understand they have experience treating men shutdown my Fin... but if anyone knows a doctor or endo in Canada that has treated Finasteride patientsthen please let me know... I really don't want to have to resort to going on TRT for life (if I could even find a doc willing to work with me on it). Thanks in advance for any and all insight, I feel like a shell of my former self but I know there must be a way to beat this. You guys are the best.